EconPapers    
Economics at your fingertips  
 

Time averaging for random nonlinear abstract parabolic equations

G. Bruno, A. Pankov and T. Pankova

Abstract and Applied Analysis, 2000, vol. 5, 1-11

Abstract:

On the basis of G -convergence we prove an averaging result for nonlinear abstract parabolic equations, the operator coefficient of which is a stationary stochastic process.

Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/5/460892.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/5/460892.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:460892

DOI: 10.1155/S1085337500000075

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:460892